MathSciNet Relay Station
MathSciNet bibliographic data
MR1884349 (2002m:54020) 54C20
Juutinen, Petri Absolutely minimizing Lipschitz extensions on a metric space. Ann. Acad. Sci. Fenn. Math. 27 (2002), no. 1, 57–67.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement